# SDR CALA2024052001514

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7275
- Make and model: Boeing 737-8
- Aircraft serial: 64610
- Aircraft time: 5,831 hours, 2,137 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Part number: 142219
- Part serial: 31248300820
- Condition: Inoperative
- Location: Mlg
- Part time: 5,796 hours, 2,124 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTISKID INOP LIGHT ON ACCOMP FIM 32-42 TASK 840 , FOUND AACU FAULT PWR 1-4 , RPL AACU SERVICE AS PER AMM TASK 32-42-21-400-801 , PERFORMED BITE TEST AS PER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1554706  SN OFF 0820 AMM 32-42-00-740-801. NO FAULTS NOTED , ALSO PERF AACU OPS TEST AS PER AMM 32-42-00-720-801. NO FAULTS NOTED TEST NORMAL. OK FOR FAULT
